About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (22)

Jun 30, 2013 · Just checking up on you and how you are doing.....I am feeling in Just Want to Talk

Just checking up on you and how you are doing…..I am feeling pretty good. No more brain zaps thank god and feel like my old me. Just had a sleep study done so I am now waiting for the results. The weight gain….oh well. I am at a point where its like who cares. How are things going? @hcopeland75

Jun 30, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Good for you!! I am now going on 3 months off. I also have the same issues as you but it is slowly changing.

Jun 30, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Gunner….I was on Pristiq for 3 years and I am now at almost 3 months off. My advice to you is to do your research. I will never and I mean NEVER be on a antidepressant again. Read as many of the posts here….you will see so many common issues. I went through the withdrawal side effects and as AQUA below stated, yes there are some physical side effects left that I also am dealing with but emotionally I am in a much better place. These classifications of drugs alter your brain chemistry and with that said…educate yourself. The doctors do not know enough of how to really tell you how to taper off and I found the best support I had was this discussion board. I am so thankful for everyone and that we are supporting one another.

Jun 17, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

After reading your post, it just cements my feelings even more about this horrible drug. I am seeing my doc today for this first time since going off. I am telling him about this board. I had bouts of dizziness and it was not like yours but still awful. Now I am 6 weeks off Pristiq and my husband has noticed a real difference in me too. And to all of you out there reading these posts, look at the common statements we all are making. They are real and those of us that have been successful in getting of the med, it can be done!!! As texassugar said above, all the pills only mask the issues, not resolve them. As much as I love my doctor, he could have done a better job in monitoring my symptoms. This stuff and all of them are not meant for long term use. The serotonin syndrome is real, terrible and is caused by all of the drugs. Good for you Texas in your success, keep posting because it helps. We all can identify with you and we are supporting each other.

Jun 17, 2013 · Like Pristiq, but feel as though I have no drive since I've been on it in Depression & Anxiety

Good morning….well today is my first appointment to see my doctor since I have gone off Pristiq. Actually I am feeling so good again and I am looking forward to tell him about it. The weight gain is now my biggest issue. I had gained 20# since last year and the scale is on a constant roller coaster. I am glad to hear that you are feeling better too. The dizziness will subside and your emotions will get in balance again. The biggest change for me is wanting to do things again as you mentioned. I had become such a slug, that I know that also contributed to my weight gain. My husband and I both have motorcycles and I had to stop riding because of the dizziness. So now we are out riding again and that is something that I have missed so much. I am so glad that we both are now success stories and that others now can see how life can be good again. How was your week?

Jun 11, 2013 · Like Pristiq, but feel as though I have no drive since I've been on it in Depression & Anxiety

Well it sounds like you are on the road to recovery! I can even begin to tell you how different I feel being off of it. My happiness has come back and I am so much more active now. Now the next challenge is the weight gain that I put on. It is slowly coming off and I am going to the gym. It is empowering to me to walk the treadmill and do the circuit training, and it does help stave off poor emotional well being. I no longer believe that pills do not help depression but make it worse. But, with that said, it is my own personal take on it. True depression is a chemical imbalance in the brain. The pills help get things back in order, but for long term. You eventually need to go off…and I think that because we have become such a instant gratification society and everything fixed now, pills are now that way. I know what caused my depression and I now deal with it. I am excited for us both, and I want to know how you are doing…

Jun 7, 2013 · Like Pristiq, but feel as though I have no drive since I've been on it in Depression & Anxiety

Hi there…was going to write you yesterday but had a internet connection issue. The side effects really snuck up on me. It was not until I was on the 100mg dose that I really started noticing them. But, it all started to make sense to me when I realized that I had been having them for quite some time but the higher dose just accentuated them. I lost all desire to do anything, and like you my appetite was out of control! I felt like just a slug and my emotions became non-emotional. My BP was slightly elevated but my cardiologist put me on a med. My brain suffered also. Those and with the heavy sweating, it was taking a toll on me. I became so desperate to get off of Pristiq because the damage it was doing to me physically, emotionally and mentally. I am now back to myself and am working out at the gym to get back into shape. I already was overweight but the extra 20# I gained made things worse. The medication is not monitored enough by the docs that are prescribing it. For me I feel that all of the medications for depression are just plain bad. We all want the quick fix, and yes depression is a real medical problem, but all doctors need to monitor the long term issue with the medications. It is like a whiplash effect. The longer you are on them the more it screws with your brain chemistry. So I am choosing to never be on them again, and I am finding ways to cope without drugs. For me personally, depression will always be there but never will I ever let a drug company almost destroy me the way this one did. How beneficial is a drug that makes you stop living life? Let me know how you are doing, I am feeling your anxiety of going off but you can do it! Your happy self will come back and we are all here to support you!

Jun 6, 2013 · Like Pristiq, but feel as though I have no drive since I've been on it in Depression & Anxiety

Yes you will…be strong, I know it is hard but the freedom is worth it. I feel so good again and you will too!